# SDR DALA2021021600878

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CRACK INDICATION ON FRAME 40 LH SIDE VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL AT HOLE H263. AA 5716-01017, SB A330-57-3115 REV 02, AD 2019-16-07 IN CENTER FUEL TANK (2 EA). CORRECTIVE ACTION: PERFORMED REPAIR LOC ON FRAME 40 LH SIDE VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL AT HOLE H263. AA 5716-01017, SBA330-57-3115 REV 02, AD 2019-16-07 IN CENTER FUEL TANK. AS PER ER/A NO. 589524-14AD REV: ORIGINAL AND PRI:NO. 589524-14AD REV: 0,1,2,3.
